# SDR SWIA2019121847025

- Difficulty date: November 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 39,387 hours, 24,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR PRESSURE FLOOR MOD SB 670-53-036 FOUND SKIN CHAFFED UNDER PANEL 196DL AT STR27 BETWEEN FS.977 - 985.00. (C-CHECK) RO 12/14/2019  REPAIRED SKIN CHAFE BY BLENDING OUT DAMAGED AREA FOR NDT THICKNESS CHECK,FOUND DAMAGED ARES OUT OF LIMITS PER REO. CUT OUT DAMAGED AREAS, FABRICATED FILLERS, DOUBLERS AND ATTACHING TAPERED SHIMS IAW BOMBARDIER REO. REMOVED WEIGHT WAS .176LBS AND REPAIR WEIGHT INSTALLED IS 2.67LBS FOR A DIFFERANCE OF 2.494LBS. COMPLIED WITH FORM M-337 AND SKYCARD.
